# SDR DU4R2007188

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 46,892 hours, 32,847 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532421
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED VERTICAL CRACK FROM HOLE C-DOWN TO EDGE OF CUT OUT OF LT REAR SPAR UPPER CHORD BY OVERSIZING HOLE, FABRICATING AND INSTALLING BUSHING IAW REO-L0152 REV IR DATED 11-21-07 FAA FORM 8100-9.  THIS IS A TIME LIMITED REPAIR, REPEAT INSPECTION REQUIRED AT 4500 AIRCRAFT CYCLES.
